# SDR USAA20110616SB102

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - EN ROUTE FROM TPA TO CLT, AT FL290, FLIGHT ATTENDANT REPORTED A SMELL AND HAZE IN THE CABIN.  BEGAN DESCENT TO FL270, SMELL AND HAZE STOPPED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED CABIN ODOR JOB CARD 03L00021001.  DURING GROUND RUN, COULD NOT DETECT AND ODOR AS REPORTED.  NO HISTORY LAST 90 DAYS WITH REGARD TO ODOR.  AIRCRAFT OK FOR SERVICE.
